# SDR ASAA2022051938387

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 32,988 hours, 10,529 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Magnetic Plug
- Part number: 35079751
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STARTER MAGNETIC PLUG BROKEN ON #1 ENG. GROUNDED - YES. REMOVED AND REPLACED #1 ENG STARTER PLUG PER B737-900 AMM 80-11-01. LEAK CHECK GOOD.
